Moscow Mathematical Journal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Moscow Mathematical Journal, 2014, Volume 14, Number 3, Pages 595–615
DOI: https://doi.org/10.17323/1609-4514-2014-14-3-595-615
(Mi mmj534)
 

This article is cited in 41 scientific papers (total in 41 papers)

Additive versus abelian 22-representations of fiat 22-categories

Volodymyr Mazorchuka, Vanessa Miemietzb

a Department of Mathematics, Uppsala University, Box 480, 751 06, Uppsala, Sweden
b School of Mathematics, University of East Anglia, Norwich, UK, NR4 7TJ
Full-text PDF Citations (41)
References:
Abstract: We study connections between additive and abelian 22-representations of fiat 22-categories, describe combinatorics of 22-categories in terms of multisemigroups and determine the annihilator of a cell 22-representation. We also describe, in detail, examples of fiat 22-categories associated to sl2-categorification in the sense of Chuang and Rouquier, and 2-categorical analogues of Schur algebras.
Key words and phrases: 2-category, 2-representation, functor, natural transformation, additive category, abelian category.
Received: January 10, 2012; in revised form February 26, 2014
Bibliographic databases:
Document Type: Article
MSC: 18D05, 18E05, 17B10
Language: English
Citation: Volodymyr Mazorchuk, Vanessa Miemietz, “Additive versus abelian 2-representations of fiat 2-categories”, Mosc. Math. J., 14:3 (2014), 595–615
Citation in format AMSBIB
\Bibitem{MazMie14}
\by Volodymyr~Mazorchuk, Vanessa~Miemietz
\paper Additive versus abelian $2$-representations of fiat $2$-categories
\jour Mosc. Math.~J.
\yr 2014
\vol 14
\issue 3
\pages 595--615
\mathnet{http://mi.mathnet.ru/mmj534}
\crossref{https://doi.org/10.17323/1609-4514-2014-14-3-595-615}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=3241761}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000342789400007}
Linking options:
  • https://www.mathnet.ru/eng/mmj534
  • https://www.mathnet.ru/eng/mmj/v14/i3/p595
  • This publication is cited in the following 41 articles:
    1. Volodymyr Mazorchuk, Shraddha Srivastava, “Kostant's problem for parabolic Verma modules”, Proceedings of the Edinburgh Mathematical Society, 2025, 1  crossref
    2. Marco Mackaay, Volodymyr Mazorchuk, Vanessa Miemietz, “Applying projective functors to arbitrary holonomic simple modules”, Journal of London Math Soc, 110:2 (2024)  crossref
    3. Helena Jonsson, “J-equivalence for associative algebras”, Beitr Algebra Geom, 2024  crossref
    4. Helena Jonsson, “On Simple Transitive 2-representations of Bimodules over the Dual Numbers”, Algebr Represent Theor, 26:5 (2023), 2057  crossref
    5. Hankyung Ko, Volodymyr Mazorchuk, “2-representations of small quotients of Soergel bimodules in infinite types”, Proc. Amer. Math. Soc., 2023  crossref
    6. Mateusz Stroiński, “Weighted Colimits of 2-Representations and Star Algebras”, Appl Categor Struct, 31:4 (2023)  crossref
    7. Katerina Hristova, Vanessa Miemietz, “Basic Hopf algebras and symmetric bimodules”, Journal of Pure and Applied Algebra, 227:7 (2023), 107328  crossref
    8. Marco Mackaay, Volodymyr Mazorchuk, Vanessa Miemietz, Daniel Tubbenhauer, Xiaoting Zhang, “Simple transitive 2‐representations of Soergel bimodules for finite Coxeter types”, Proceedings of London Math Soc, 126:5 (2023), 1585  crossref
    9. Ko H., Mazorchuk V., Zhang X., “Adjunction in the Absence of Identity”, Appl. Categ. Struct., 30:1 (2022), 123–172  crossref  mathscinet  isi  scopus
    10. Mateusz Stroiński, “Simple transitive 2-representations of 2-categories associated to self-injective cores”, Communications in Algebra, 50:8 (2022), 3630  crossref
    11. Chan A., Miemietz V., “Coidempotent Subcoalgebras and Short Exact Sequences of Finitary 2-Representations”, Nagoya Math. J., 243 (2021), PII S002776302000001X, 316–341  crossref  mathscinet  isi  scopus
    12. Kevin Coulembier, Michael Ehrig, “The Periplectic Brauer Algebra III: The Deligne Category”, Algebr Represent Theor, 24:4 (2021), 993  crossref
    13. Marco Mackaay, Volodymyr Mazorchuk, Vanessa Miemietz, Daniel Tubbenhauer, Xiaoting Zhang, “Finitary birepresentations of finitary bicategories”, Forum Mathematicum, 33:5 (2021), 1261  crossref
    14. Jonsson H., “Cell Structure of Bimodules Over Radical Square Zero Nakayama Algebras”, Commun. Algebr., 48:2 (2020), 573–588  crossref  mathscinet  zmath  isi  scopus
    15. Volodymyr Mazorchuk, Xiaoting Zhang, “Bimodules over uniformly oriented A n quivers with radical square zero”, Kyoto J. Math., 60:3 (2020)  crossref
    16. Volodymyr Mazorchuk, Vanessa Miemietz, Xiaoting Zhang, “2-categories of symmetric bimodules and their 2-representations”, Pacific J. Math., 306:2 (2020), 645  crossref
    17. Robert Laugwitz, Vanessa Miemietz, “Cell 2-representations and categorification at prime roots of unity”, Advances in Mathematics, 361 (2020), 106937  crossref
    18. Marco Mackaay, Volodymyr Mazorchuk, Vanessa Miemietz, Xiaoting Zhang, “ANALOGUES OF CENTRALIZER SUBALGEBRAS FOR FIAT 2-CATEGORIES AND THEIR 2-REPRESENTATIONS”, J. Inst. Math. Jussieu, 19:6 (2020), 1793  crossref
    19. V. Mazorchuk, X. Zhang, “Simple transitive 2-representations for two nonfiat 2-categories of projective functors”, Ukr. Math. J., 70:12 (2019), 1873–1900  crossref  mathscinet  zmath  isi  scopus
    20. T. Kildetoft, M. Mackaay, V. Mazorchuk, J. Zimmermann, “Simple transitive 2-representations of small quotients of Soergel bimodules”, Trans. Am. Math. Soc., 371:8 (2019), 5551–5590  crossref  mathscinet  zmath  isi  scopus
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Moscow Mathematical Journal
    Statistics & downloads:
    Abstract page:252
    References:75
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025